Alert archive / Arizona / Red Flag Warnings in 2012
Red Flag Warning 12, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 8, 2012, 3:41 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 8, 2012, 1:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2012, 3:41 AM MST (10:41 UTC)
- In effect from
- Jun 8, 2012, 1:00 PM MST
- Expired
- Jun 8, 2012, 8:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4577 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
741 WWUS85 KFGZ 081041 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 341 AM MST FRI JUN 8 2012 AZZ104>107-109-112-113-115-116-139-140-082230- /O.NEW.KFGZ.FW.W.0012.120608T2000Z-120609T0300Z/ /O.CON.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 341 AM MST FRI JUN 8 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. * AFFECTED AREA...COCONINO COUNTY...NAVAJO COUNTY...WEST CENTRAL APACHE COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP EARLY TO MID AFTERNOON TODAY AND CONTINUE INTO THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. * 20 FOOT WINDS...AROUND 20 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON AND EVENING. FOR SATURDAY...20 TO 25 MPH WITH GUSTS 40 TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...5 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ108-138-082230- /O.EXA.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/ YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 341 AM MST FRI JUN 8 2012 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...YAVAPAI COUNTY MOUNTAINS...OAK CREEK AND SYCAMORE CANYONS. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY...9 TO 14 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ110-111-114-117-082230- /O.CON.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 341 AM MST FRI JUN 8 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...EXTREME EASTERN ARIZONA. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...4 TO 9 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$
2 follow-up statements
649 WWUS85 KFGZ 082135 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 235 PM MST FRI JUN 8 2012 AZZ104>107-109-112-113-115-116-139-140-090545- /O.UPG.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/ /O.NEW.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/ /O.CON.KFGZ.FW.W.0012.000000T0000Z-120609T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 235 PM MST FRI JUN 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...COCONINO COUNTY...NAVAJO COUNTY...WEST CENTRAL APACHE COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP EARLY TO MID AFTERNOON TODAY AND CONTINUE INTO THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ108-110-111-114-117-138-090545- /O.UPG.KFGZ.FW.A.0011.120609T1600Z-120610T0400Z/ /O.NEW.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/ YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 235 PM MST FRI JUN 8 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...YAVAPAI COUNTY MOUNTAINS...NAVAJO COUNTY...OAK CREEK AND SYCAMORE CANYONS. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ118-090545- /O.NEW.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/ NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- 235 PM MST FRI JUN 8 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY. * AFFECTED AREA...NORTHERN GILA COUNTY. * TIMING... * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
564 WWUS85 KFGZ 090252 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 752 PM MST FRI JUN 8 2012 AZZ104>107-109-112-113-115-116-139-140-091300- /O.EXP.KFGZ.FW.W.0012.000000T0000Z-120609T0300Z/ /O.CON.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 752 PM MST FRI JUN 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...COCONINO COUNTY...NAVAJO COUNTY...WEST CENTRAL APACHE COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ108-110-111-114-117-118-138-091300- /O.CON.KFGZ.FW.W.0013.120609T1600Z-120610T0400Z/ YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 752 PM MST FRI JUN 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MST SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...YAVAPAI COUNTY MOUNTAINS...NAVAJO COUNTY...OAK CREEK AND SYCAMORE CANYONS. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP SATURDAY MORNING AND LAST THROUGH SATURDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...7 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 8, 3:30 AM MST, 11 minutes earlier.
Area forecast discussion, Jun 8, 3:30 AM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 AM MST FRI JUN 8 2012 .SYNOPSIS...EXPECT WARM AND DRY CONDITIONS INTO THE COMING WEEKEND. SOUTHWEST WINDS WILL INCREASE FRIDAY AND SATURDAY...DECREASING ONCE AGAIN BY EARLY NEXT WEEK. && .DISCUSSION...A LARGE AREA OF LOW PRESSURE OVER THE PACIFIC NORTHWEST WILL MOVE THROUGH THE NORTHERN GREAT BASIN TODAY AND SATURDAY...KEEPING ARIZONA IN A DRY AND WARM SOUTHWESTERLY FLOW ALOFT THROUGH THE WEEKEND. SOUTHWEST WINDS WILL INCREASE TODAY...REACHING 20 TO 25 MPH WITH GUSTS AROUND 35 MPH IN NORTHWEST AZ BY LATE AFTERNOON. AFTER DECREASING OVERNIGHT...SOUTHWEST WINDS WILL REACH 20 TO 30 MPH WITH GUSTS 35 TO 40 MPH OVER MOST OF NORTHERN AZ BY AROUND NOON SATURDAY...CONTINUING UNTIL AROUND SUNSET. WINDS HIGHLIGHTED ABOVE MEET CRITICAL FIRE WEATHER THRESHOLDS AND A RED FLAG WARNING IS IN PLACE FOR PORTIONS OF NORTHWEST AZ FRIDAY AFTERNOON AND EVENING...AND A FIRE WEATHER WATCH IS IN EFFECT FOR COCONINO...NAVAJO...AND APACHE COUNTIES AS WELL AS THE HIGHER ELEVATIONS OF YAVAPAI COUNTY LATE SATURDAY MORNING THROUGH SATURDAY EVENING. WIND ADVISORY THRESHOLDS WILL BE CLOSE TO BEING MET SATURDAY AFTERNOON FROM THE MOGOLLON RIM NORTHWARD AS WELL. LIGHTER DRY WESTERLY FLOW ALOFT WILL REPLACE THIS LOW PRESSURE AREA BY EARLY NEXT WEEK WITH LESS WINDS AND A SLIGHT WARMING TREND. && .AVIATION...FOR THE 12Z PACKAGE...VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24 HRS WITH MOSTLY CLEAR SKIES. WINDS BECOMING SW15-20G30KT AROUND 17Z THEN DECREASING BY 03Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...WINDS WILL INCREASE SUBSTANTIALLY BY THIS AFTERNOON AS A LOW PRESSURE SYSTEM MOVES INTO THE NORTHWESTERN UNITED STATES. A PERIOD OF CRITICAL FIRE WEATHER IS LIKELY FROM THIS AFTERNOON THROUGH MID EVENING DUE TO THE INCREASED WIND AND LOW HUMIDITY...AND A RED FLAG WARNING HAS BEEN ISSUED FROM THE MOGOLLON RIM NORTHWARD. STRONGER WINDS WITH CONTINUED WARM AND DRY WEATHER IS EXPECTED ON SATURDAY...AND A FIRE WEATHER WATCH CONTINUES FOR MOST OF NORTHERN ARIZONA. SUNDAY THROUGH TUESDAY...WINDS SHOULD DECREASE AND BECOME MORE WESTERLY FOR SUNDAY THROUGH TUESDAY BEHIND THE SYSTEM. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 8 PM MST TODAY FOR AZZ104>107-109-112-113-115-116-139-140. FIRE WEATHER WATCH FROM LATE SATURDAY MORNING THROUGH SATURDAY EVENING FOR FIRE WEATHER ZONES AZZ104>117-138-140. && PUBLIC.........DJO AVIATION.......JJ FIRE WEATHER...JJ FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:35 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 29 hr |
| Jun 8, 2:53 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 27 hr |
Nearby
Red Flag Warnings in Arizona, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.